MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL MANUFACTURING S.A. DE C.V. DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-3465-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that blood came out of the y port closest to the patient port needle.Per reporter, the nurse had gone to check placement on the port needle before de-accessing when they saw blood right at the insertion site.Per reporter, the nurse flushed and he plocked the line with 100-unit heparin.There was no medical intervention required.No symptoms were reported.
 
Additional Manufacturer Narrative
H3: one unit was received for evaluation in used condition.As received, there is some cracking observed around the top seal of the luer port.One video was also provided that confirms the leak at the luer connection.Functional testing was performed, and the reported leakage was confirmed.A probable cause could not be determined.A lot history review could not be performed as the lot number was not provided.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23375288
Report Number3012307300-2025-11776
Device Sequence Number13292357
Product Code FPA
UDI-Device Identifier10610586033049
UDI-Public(01)10610586033049
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-3465-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age4 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite